# SDR USAAF96067

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Stop
- Part number: 200444004
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 701 - AFTER TAKEOFF, CREW HAD RIGHT LANDING GEAR SELECTOR LIGHT ON THE MFDU.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK STOP.  (M)
